# SDR DALA1200580929

- Difficulty date: December 22, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE ELONGATED HOLES ON FRAME CLIP STA 218 BTW LONGERONS 18-19 LT.  REPAIRS WERE COMPLETED PER ERA 498181-14 REV ORG.
